×

Found 75 Documents (Results 1–75)

100
MathJax

Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source. (English. Russian original) Zbl 1293.35279

Proc. Steklov Inst. Math. 281, 161-178 (2013); translation from Tr. Mat. Inst. Steklova 281, 170-187 (2013); corrigendum Proc. Steklov Inst. Math. 288, 265 (2015); translation from Tr. Mat. Inst. Steklova 288, 287 (2015).
PDF BibTeX XML Cite
Full Text: DOI

On integral equations of stationary distributions for biological systems. (English. Russian original) Zbl 1281.45003

J. Math. Sci., New York 171, No. 1, 34-45 (2010); translation from Sovrem. Mat., Fundam. Napravl. 36, 50-60 (2010).
MSC:  45E10
PDF BibTeX XML Cite
Full Text: DOI

A rapidly decreasing solution of an initial-boundary value problem for the Toda chain. (Ukrainian, English) Zbl 1095.37038

Ukr. Mat. Zh. 57, No. 8, 1144-1152 (2005); translation in Ukr. Math. J. 57, No. 8, 1350-1359 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Strongly decaying solutions of nonlinear forced discrete systems. (English) Zbl 1065.39016

Aulbach, Bernd (ed.) et al., New progress in difference equations. Proceedings of the 6th international conference on difference equations, Augsburg, Germany July 30–August 3, 2001. Boca Raton, FL: CRC Press (ISBN 0-415-31675-8/hbk). 493-500 (2004).
MSC:  39A11
PDF BibTeX XML Cite

Semilinear ODE. II: Positive solutions via super-sub-solutions method. (English) Zbl 0959.34502

Proceedings of the Prague mathematical conference 1996, PMC ’96, Prague, Czech Republic, July 8-12, 1996. In honor of the 70th birthdays of Ivo Babuška, Miroslav Fiedler, Jaroslav Kurzweil, and Vlastimil Pták. Prague: Icaris Ltd. 321-323 (1996).
MSC:  34C11
PDF BibTeX XML Cite

Semilinear ODE. I: Postive solutions via integral operators. (English) Zbl 0959.34501

Proceedings of the Prague mathematical conference 1996, PMC ’96, Prague, Czech Republic, July 8-12, 1996. In honor of the 70th birthdays of Ivo Babuška, Miroslav Fiedler, Jaroslav Kurzweil, and Vlastimil Pták. Prague: Icaris Ltd. 317-319 (1996).
MSC:  34C11
PDF BibTeX XML Cite

Properties of generalized solutions of Dirichlet’s problem for high-order quasilinear divergence elliptic equations in the neighborhood of the boundary. (English. Russian original) Zbl 0677.35034

Differ. Equations 23, No. 2, 227-236 (1987); translation from Differ. Uravn. 23, No. 2, 308-320 (1987).
Reviewer: J.Rojtberg
PDF BibTeX XML Cite

Asymptotics of the solutions of some higher order elliptic equations in conical domains. (English. Russian original) Zbl 0609.35033

Math. USSR, Sb. 53, 89-117 (1986); translation from Mat. Sb., Nov. Ser. 125(167), No. 1, 88-116 (1984).
Reviewer: I.Diaz
PDF BibTeX XML Cite
Full Text: DOI EuDML

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification